Armenian Journal of Mathematics

Items where Subject is "22-xx Topological groups, Lie groups"

Up a level
Export as [feed] RSS 2.0 [feed] RSS 1.0 [feed] Atom
Number of items at this level: 2.

Beknazaryan, Aleksandr and Grigoryan, Suren (2014) Survey on the surfaces generated by generalized analytic functions. Armenian Journal of Mathematics, 6 (2). pp. 67-122. ISSN 1829-1163

Misaghian, Manouchehr (2011) The Representations of The Heisenberg Group over a Finite Field. Armenian Journal of Mathematics, 3 (4). pp. 162-173. ISSN 1829-1163

This list was generated on Sun Dec 17 14:04:57 2017 AMT.